# SDR P5CA2017110700372

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 11,434 hours, 3,200 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964961
- Part serial: 753
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOPERATIVE  REMOVED AND REPLACED THE LT PACK FLOW CONTROL AND SHUT OFF VALVES.  LEFT PACK OPS CHECKED NORMAL IAW AMM 21-51-01/401.
